Re: Front of thigh & knee pain
Hi. I'm sorry your wife is having so much trouble. I agree with IB&P that it would be wise to seek the opinion of another doctor. This time, be sure that the dr. is board certified as a spine specialist (has a fellowship) and does not treat any other area of the body.
Having these injections can sometimes help, but it is best to first try and find out just exactly from where the pain is coming and what is causing it. A spine specialist (either an orthopedic spine spec. or a neurosurgeon devoting their practices to the spine only) are best at finding the problems and sometimes pick up things on tests that the radiologists miss. The problem with having one injection after another is that too much steroid in the body can cause further health problems such as high blood pressure, and more.
At one time I had symptoms similar to those your wife is experiencing, and in my case, it turned out to be from spinal stenosis, tho that is not to say that is your wifes problem....so many things can cause these type symptoms. IF, after seeing a spine specialist he advises surgery, please do get at least one more opinion from a doctor who is not in the same practice. Once back surgery is performed, there is no going back.
And I thoroughly agree....Stay away from the chiro!.
Please do let us know how your wife is doing.
Lumbar surgery x 7 over the last 30 years.
cervical fusion...2 levels
medtronic pain pump implanted
Last surgery Oct, 2010, 3 levels